# SDR IPXA2017032515491

- Difficulty date: February 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AEA034471
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CARGO UPPER SKIN SHEAR TIE HAS EXTENSIVE CORROSION AT BS 1521, LBL 30 TO RBL 30.  REPAIRED IAW EA 011-5310-01-A6692, REV I/R, AND EO MD11-5310-63708-A.  MAJOR.
